Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 11, 2020, 5:55 PM CDT for Chase County, Marion County, Kansas. It was in force for 65 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2020, 5:55 PM CDT (22:55 UTC)
- Expired
- Apr 11, 2020, 7:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chase County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 6:08 PM CDT | HAIL 0.88 | Marion, KS | PICTURE SENT VIA FACEBOOK. |
| Apr 11, 6:18 PM CDT | HAIL 1.25 | Marion, KS | PICTURE SENT VIA TWITTER. |
| Apr 11, 6:21 PM CDT | HAIL 1.75 | 3 Se Marion, KS | . |
| Apr 11, 6:21 PM CDT | HAIL 1.75 | 3 Se Marion, KS | |
| Apr 11, 6:23 PM CDT | HAIL 2 | 4 Se Marion, KS | . |
| Apr 11, 6:23 PM CDT | HAIL 2 | 4 Se Marion, KS | |
| Apr 11, 6:37 PM CDT | HAIL 2.75 | 5 N Florence, KS | REPORT WITH PICTURE CAME IN VIA SOCIAL MEDIA. |
| Apr 11, 7:05 PM CDT | HAIL 1 | 4 Ssw Peabody, KS | . |
| Apr 11, 7:05 PM CDT | HAIL 1 | 4 Ssw Peabody, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
690
WUUS53 KICT 112255
SVRICT
KSC017-115-120000-
/O.NEW.KICT.SV.W.0007.200411T2255Z-200412T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
555 PM CDT Sat Apr 11 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Chase County in east central Kansas...
Eastern Marion County in central Kansas...
* Until 700 PM CDT.
* At 554 PM CDT, a severe thunderstorm was located over Marion,
moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City,
Florence, Burns, Lincolnville, Bazaar, Elmdale, Matfield Green,
Cedar Point, Hymer, Marion Lake, Wonsevu, Tallgrass Prairie,
Saffordville and Tallgrass Prairie Preserve.
This includes Interstate 35 between Mile Markers 97 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 9636 3809 9715 3817 9715 3817 9718
3839 9722 3852 9692 3852 9636
TIME...MOT...LOC 2254Z 250DEG 26KT 3835 9697
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER4 follow-up statements
189
WWUS53 KICT 112306
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
606 PM CDT Sat Apr 11 2020
KSC017-115-120000-
/O.CON.KICT.SV.W.0007.000000T0000Z-200412T0000Z/
Chase KS-Marion KS-
606 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHASE AND EASTERN MARION COUNTIES...
At 605 PM CDT, a severe thunderstorm was located over Marion, moving
east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Florence,
Burns, Lincolnville, Bazaar, Elmdale, Matfield Green, Cedar Point,
Hymer, Marion Lake, Wonsevu, Tallgrass Prairie, Saffordville and
Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 9636 3809 9715 3817 9715 3817 9718
3839 9722 3852 9692 3852 9636
TIME...MOT...LOC 2305Z 248DEG 25KT 3835 9696
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER516
WWUS53 KICT 112311
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
611 PM CDT Sat Apr 11 2020
KSC017-115-120000-
/O.CON.KICT.SV.W.0007.000000T0000Z-200412T0000Z/
Chase KS-Marion KS-
611 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHASE AND EASTERN MARION COUNTIES...
At 610 PM CDT, a severe thunderstorm was located near Marion, moving
east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Florence,
Burns, Lincolnville, Bazaar, Elmdale, Matfield Green, Cedar Point,
Hymer, Marion Lake, Wonsevu, Tallgrass Prairie, Saffordville and
Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 9636 3809 9715 3817 9715 3817 9718
3839 9722 3852 9692 3852 9636
TIME...MOT...LOC 2310Z 258DEG 22KT 3830 9698
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER305
WWUS53 KICT 112324
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
624 PM CDT Sat Apr 11 2020
KSC017-115-120000-
/O.CON.KICT.SV.W.0007.000000T0000Z-200412T0000Z/
Chase KS-Marion KS-
624 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHASE AND EASTERN MARION COUNTIES...
At 623 PM CDT, a severe thunderstorm was located near Florence,
moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Marion, Peabody, Cottonwood Falls, Strong City, Florence, Burns,
Lincolnville, Bazaar, Elmdale, Matfield Green, Cedar Point, Hymer,
Marion Lake, Wonsevu, Tallgrass Prairie, Saffordville and Tallgrass
Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 9636 3809 9715 3820 9715 3843 9713
3852 9692 3852 9636
TIME...MOT...LOC 2323Z 255DEG 22KT 3832 9689
HAIL...1.75IN
WIND...60MPH
$$
KLEINSASSER492
WWUS53 KICT 112338
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
638 PM CDT Sat Apr 11 2020
KSC017-115-120000-
/O.CON.KICT.SV.W.0007.000000T0000Z-200412T0000Z/
Chase KS-Marion KS-
638 PM CDT Sat Apr 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHASE AND EASTERN MARION COUNTIES...
At 638 PM CDT, a severe thunderstorm was located 6 miles northeast of
Florence, moving east at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Marion, Peabody, Cottonwood Falls, Strong City, Florence, Burns,
Lincolnville, Bazaar, Elmdale, Matfield Green, Cedar Point, Hymer,
Marion Lake, Wonsevu, Tallgrass Prairie, Saffordville and Tallgrass
Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3809 9636 3809 9715 3820 9715 3843 9713
3852 9692 3852 9636
TIME...MOT...LOC 2338Z 249DEG 13KT 3833 9687
HAIL...2.00IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:55 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 11, 3:55 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Wichita KS 355 PM CDT Sat Apr 11 2020 .SYNOPSIS... Issued at 345 PM CDT Sat Apr 11 2020 There is a trough in the Desert Southwest with another wave closer to the Pacific Northwest. These two features are the focus through Sunday and will bring a myriad of weather scenarios to the CONUS with wintry precipitation/snow in the Northern Plains and a potential outbreak of severe weather in the Southeast. Stay weather aware on Sunday. Temperatures rose nicely to the mid 70s to lower 80s across Kansas. Hopefully you are able to get out and enjoy it today as a stark contrast will move in on Sunday. && .SHORT TERM...(This evening through Tuesday night) Issued at 345 PM CDT Sat Apr 11 2020 Highlights: 1) Strong to severe thunderstorm potential this eve and Sunday afternoon 2) Windy on Sunday with wintry precip possible in central KS 3) Falling temperatures on Sunday and cooler for start of week Challenges: 1) Sunday's temperatures - timing of cold air infiltration 2) Sustained wind speed and respective gusts Changes: 1) High Wind Watch to High Wind Warning as well as Wind Advisory 2) Winds increased further into evening/overnight Sunday Headline: High Wind Warning and Wind Advisory for Sunday Tonight-Sun: Slight chance for some elevated showers/storms this evening but given quality of moisture return early on, not overly impressed with chances for more than a storm or two. Winds staying up a bit and dewpoints on the increase, temperatures be quite mild overnight. Front may push a bit north this evening then accelerate south overnight. Timing of the front (and resultantly temperatures) will be challenging as usual. Went with the faster model solutions overnight. Fairly decent clustering of positions by 1800 UTC Sunday, and leaned towards a bit faster than the midpoint, which was close to the Canadian. This has the cold front in the vicinity of KICT at 18z with a very large temperature gradient. Steep lapse rates will allow good mixing and momentum transfer, so hoisted high wind warning for areas along/west of flint hills and advisory in southeast KS. Strongest winds may not occur until very late afternoon when low level lapse rates improve. - Howerton Monday-Tuesday A wave is expected to move across Monday night-Tuesday which could bring in chances for a wintry mix late Monday night into early Tuesday morning along the Kansas and Oklahoma border. These chances are comparable to the previous forecast issuance with tweaks in the longevity or diminishing the window for precipitation. Rain with possibly a mix of rain and snow then snow are the anticipated precipitation types based on the current thermal profile. Modifications may be made to the chances and precipitation type depending on the latest guidance. A couple of locations may flirt with a record cool high on Monday (Chanute) or a record low temperature on Tuesday (Russell). .LONG TERM...(Wednesday through Saturday) Issued at 345 PM CDT Sat Apr 11 2020 Highlights: 1) Cool start then gradual warm up 2) Chances of precipitation at end of week and next weekend Overnight and morning temperatures are expected to hover from the mid 20s to lower 30s thru Wednesday which will result in multiple days of frost and possible hard freeze. This is certainly a challenge for the agricultural and irrigation communities as well as those who decided to get a head start on their planting this last week given the temperatures in the 70s and 80s. Don't worry as a warm up is anticipated for the latter part of the forecast as temperatures should return to near seasonal values next weekend which are in the mid 60s. Another trough should move through at the end of the week into next weekend. Models are in disagreement on the timing, location and strength of this system. Thus there are many uncertainties at this time. The GFS has back to back waves in advance of the main system while the ECMWF focuses on one system. With some moisture transport, there could be precipitation; however, it is too early to have any reasonable confidence given the model resolution variability. Chances for precipitation have been adjusted somewhat with this forecast issuance. Stay tuned for further changes. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1258 PM CDT Sat Apr 11 2020 VFR conditions forecast through this evening, however MVFR to possibly IFR ceilings will overspread the area tonight as south flow increases low level moisture. Front will blast its way through most locations tomorrow morning. Anticipate front will be near KICT at 1800 UTC Sunday. There are chances for isolated elevated showers or thunderstorm this evening through late tonight across south central/southeast KS but chances are too slim to mention. Also cannot rule out some showers behind the front Sunday morning in central KS, but again chances are too low to to include at this time. -Howerton && .FIRE WEATHER... Issued at 345 PM CDT Sat Apr 11 2020 Strong and gusty winds on Sunday will be a big factor in elevating the Grassland Fire Danger Index to the very high category west of I- 135 despite the continued green up. While the High Wind Warning highlights the speed component, the passage of the cold front will create an added challenge as the directional component changes from the south to the north. Outdoor burning should be avoided and extra care should be taken if you are handling anything that could/is creating sparks. Any fire that gets started would be very challenging to contain. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 67 28 47 / 20 20 0 0 Hutchinson 56 62 25 45 / 30 30 10 0 Newton 57 62 26 45 / 30 30 10 0 ElDorado 59 72 27 47 / 30 30 10 0 Winfield-KWLD 61 76 28 47 / 20 20 10 0 Russell 43 43 21 44 / 50 50 10 0 Great Bend 47 48 21 44 / 30 30 10 0 Salina 58 60 25 45 / 40 50 10 0 McPherson 56 60 24 44 / 30 30 10 0 Coffeyville 59 78 31 48 / 40 70 10 0 Chanute 60 71 30 47 / 40 70 20 0 Iola 59 70 29 46 / 40 80 20 0 Parsons-KPPF 59 75 30 47 / 40 70 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM Sunday to 1 AM CDT Monday for KSZ071-072- 095-096-099-100. High Wind Warning from 7 AM Sunday to 1 AM CDT Monday for KSZ032- 033-047>053-067>070-082-083-091>094-098. && SYNOPSIS...VJP SHORT TERM...PJH/VJP LONG TERM...VJP AVIATION...PJH FIRE WEATHER...VJP
Hazardous weather outlook, Apr 11, 4:43 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 443 PM CDT Sat Apr 11 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122145- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 443 PM CDT Sat Apr 11 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Isolated thunderstorms are possible this evening mainly across central and south central Kansas. Any storm that develops could be capable of wind gusts up to 65 mph and half dollar sized hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday A cold front will move across the area Sunday bringing strong north winds gusting as high as 45 to 60 mph. Check the High Wind Warning and Wind Advisory for additional details. The strong winds may be accompanied by a wintry mix and reduced visibility in the northwest corner of the state. At this time, only minor accumulations of ice or snow are expected. Very high grassland fire danger is possible west of I-135 as a result of the high winds. Thunderstorms will be possible again on Sunday afternoon and evening primarily across southeast Kansas. Once again, a few of those storms could be strong to severe with wind gusts up to 65 mph and half dollar sized hail. Widespread frost and or freeze appears likely early next week for most, if not all, of the area. A wintry mix of rain and snow may occur on Monday night into early Tuesday along the Kansas and Oklahoma border. Minimal if any accumulation is expected. There is potential for wintry precipitation at the end of the week in central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Apr 11, 5:34 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
534 PM CDT Sat Apr 11 2020
KSZ052-112300-
Marion KS-
534 PM CDT Sat Apr 11 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Central Marion County in central Kansas...
* Until 600 PM CDT.
* At 531 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Hillsboro...moving east at 35
mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Goessel, Lehigh and Marion
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3852 9683 3818 9685 3817 9727 3817 9737
3837 9737
TIME...MOT...LOC 2234Z 248DEG 29KT 3830 9713
KLEINSASSERSpecial weather statement, Apr 11, 5:37 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
537 PM CDT Sat Apr 11 2020
KSZ083-112300-
Sedgwick KS-
537 PM CDT Sat Apr 11 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Sedgwick County in south central Kansas...
* Until 600 PM CDT.
* At 536 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over West Wichita, or near
Goddard...moving east at 35 mph.
* Pea size hail and winds to 45 mph are possible with this storm.
* Locations impacted include...
Wichita, Andover, Park City, Valley Center, Bel Aire, Goddard,
Maize, Colwich, Downtown Wichita, Kechi, Eastborough, West Wichita,
East Wichita, Eisenhower National Airport, Northeast Wichita,
Mcconnell Air Force Base, South Wichita, Oaklawn and Jabara
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Kansas.
LAT...LON 3760 9761 3775 9762 3791 9717 3791 9715
3760 9715
TIME...MOT...LOC 2236Z 248DEG 29KT 3770 9750
KLEINSASSERSpecial weather statement, Apr 11, 5:46 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
546 PM CDT Sat Apr 11 2020
KSZ068-112315-
Harvey KS-
546 PM CDT Sat Apr 11 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Harvey County in south central Kansas...
* Until 615 PM CDT.
* At 543 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Newton...moving east to
northeast at 30 mph.
* Pea to dime size hail and 50 mph winds are possible with this
storm.
* Locations impacted include...
Newton, Halstead, North Newton, Sedgwick, Whitewater, Walton and
Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and central Kansas.
LAT...LON 3791 9749 3804 9755 3818 9716 3811 9715
3791 9715
TIME...MOT...LOC 2245Z 254DEG 27KT 3800 9739
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:45 PM CDT | High Wind Warning | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 33 hr |
| Apr 11, 3:45 PM CDT | Wind Advisory | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 33 hr |
| Apr 11, 5:34 PM CDT | Special Weather Statement | ICT | Marion | 26 min |
| Apr 11, 5:37 PM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| Apr 11, 5:46 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| Apr 11, 6:08 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| Apr 11, 6:20 PM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Apr 11, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.